Florida, 2010Damaging Wind in Florida, February 12, 2010
February 12, 2010 · NWS KEY · 1 event in 1 county or zone
A fast-moving squall line moved across the Florida Keys as a deepening low pressure system moved from the southeastern Gulf of Mexico to the western North Atlantic east of the Florida Peninsula. An isolated severe thunderstorm wind gust was observed on Long Key.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fast-moving squall line moved across the Florida Keys as a deepening low pressure system moved from the southeastern Gulf of Mexico to the western North Atlantic east of the Florida Peninsula. An isolated severe thunderstorm wind gust was observed on Long Key.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before the first event at Feb 12, 10:45 AM EST, 8 hours 6 minutes earlier.
Area forecast discussion, Feb 12, 10:45 AM EST, 8 hours 6 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1045 AM EST FRI FEB 12 2010
...STRONG WINDS EXPECTED TONIGHT...
.DISCUSSION...
CURRENTLY - A DEEPENING LOW PRESSURE SYSTEM MOVING RAPIDLY EASTWARD
THROUGH THE CENTRAL GULF OF MEXICO HAS VEERED LOCAL WINDS TO
SOUTHEAST...AND OVER LAND RUNNING 10 TO 15 MPH OVER THE ISLAND CHAIN
AND WATERS TO THE NORTH. WARMER WATERS OVER THE ATLANTIC WATERS HAS
ALLOWED MORE EFFECTIVE MIXING AND WINDS ARE 15 TO 20 KNOTS AND
GUSTY...WITH THE HIGHEST WINDS OVER THE WESTERN STRAITS. THE ONSET
OF SOUTHEASTERLY FLOW HAS RAPIDLY INCREASED TEMPERATURES THIS
MORNING...AND TEMPERATURES RE NOW IN THE LOWER 70S...WITH DEW
POINTS NEAR 60. THIS MORNINGS SOUNDING CONTINUED TO INDICATE A
STABLE ENVIRONMENT...WITH SEVERAL STABLE LAYERS...AND NO CAPE.
HOWEVER...AN ORGANIZED VEERING FLOW IS TAKING SHAPE..WITH 20 KNOT
SOUTHEASTERLIES JUST ABOVE THE SURFACE...TURNING TO SOUTHWEST AND 20
KNOTS BY 4000 FT. PWATS HAVE COME UP CONSIDERABLY...AND PER THE
LATEST GPS PWAT SENSORS...IS CURRENTLY 1.2 INCHES. SKIES ARE PARTLY
CLOUDY DUE TO LAYERED MID AND UPPER LEVEL CLOUDS MOVING QUICKLY
NORTHEASTWARD ACROSS OUR AREA. HOWEVER...LITTLE LOW LEVEL CLOUD
COVER IS EVIDENT...AND NO SHOWER ACTIVITY IS YET PRESENT IN THE KEYS
AREA.
SHORT TERM UPDATE (THIS AFTERNOON AND TONIGHT)...
THE DEEPENING LOW IN THE CENTRAL GULF OF MEXICO WILL RACE RAPIDLY
EASTWARD...MOVING ACROSS CENTRAL FLORIDA THIS EVENING. AS THE LOW
MOVES NORTH OF THE KEYS...WINDS WILL STRENGTHEN SUBSTANTIALLY OUT OF
THE SOUTH...AND A WIND ADVISORY MAY BE REQUIRED FOR THE FLORIDA KEYS
BY THIS EVENING...FOR STRONG GUSTY WINDS OF 25 TO 30 MPH. IN
RESPONSE STRONG WARM AIR ADVECTION WILL QUICKLY MOISTEN AND WARM OUR
LOW LEVEL ENVIRONMENT. WHILE THERE WILL BE A BRIEF WINDOW OF GOOD
LOW LEVEL HELICITY...LOW CAPE...AND THE TIMING OF DESTABILIZATION
WILL BE A LIMITING FACTOR. MOST SHOWER AND THUNDERSTORM ACTIVITY
WILL LIKELY OCCUR ALONG A SWATH ALONG AND AHEAD OF THE PREFRONTAL
TROUGH...WITH A FEW OF THE SHOWERS AND THUNDERSTORMS POSSIBLY BEING
STRONG...WITH WIND GUSTS OF AROUND 40 MPH. HIGHS TODAY SHOULD OCCUR
LATE THIS AFTERNOON...REACHING THE MID 70S WITH DEW POINT
TEMPERATURES IN THE MID 60S. WINDS WILL SHIFT WEST AFTER THE
PREFRONTAL TROUGH MOVES THROUGH....THEN NORTHWEST BEFORE MIDNIGHT AS
THE COLD FRONT DRIVES THROUGH. STRONG COLD AIR ADVECTION BEHIND THE
COLD FRONT WILL POUR COOLER AND DRIER AIR THROUGH THE KEYS
AREA...AND OVERNIGHT LOWS WILL BE IN THE UPPER 50S TO NEAR 60.
STRONG WINDS WILL CONTINUE TONIGHT...AND GRADUALLY SLACKEN TOMORROW
AS THE LOW RACES OFF IN THE NORTH ATLANTIC. THE FORECAST REASONING
OF THE PREVIOUS FORECASTER REMAINS ON TRACK...AND ONLY SMALL TWEAKS
IN WIND VALUES AND WILL BE MADE IN THE MORNING UPDATE.
&&
.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL KEYS COASTAL WATERS
TODAY DUE TO INCREASING WINDS. WINDS HAVE ALREADY COME UP TO SMALL
CRAFT ADVISORY CRITERIA ACROSS MUCH OF THE STRAITS...WITH GUSTS
AROUND 25 KNOTS. COOLER WATERS OVER THE GULF AND BAY SIDE WATERS IS
KEEPING WINDS THERE 10 TO 15 KNOTS. AS A DEVELOPING NEARS CENTRAL
FLORIDA...GRADIENT WINDS WILL EVENTUALLY ALLOW THE STRONGER WINDS TO
REACH INTO THE GULF AND BAY SIDE WATERS. THE ONGOING FORECAST
REMAINS ON TRACK...AND A GALE WATCH REMAINS IN EFFECT. THE UNUSUALLY
TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW...WILL MEAN A GALE
WARNING WILL LIKELY BE REQUIRED FOR ALL KEYS WATERS BY THIS EVENING.
WINDS WILL GRADUALLY VEER TO SOUTHERLY...AND THEN WEST AS A
PREFRONTAL TROUGH MOVES THROUGH THE KEYS. A SWATH OF FAST MOVING
SHOWERS AND A FEW THUNDERSTORMS IS EXPECTED ACCOMPANY THE PREFRONTAL
TROUGH. SOME OF THIS ACTIVITY MAY BE STRONG. WINDS WILL THEN SHIFT
NORTHWEST AS THE COLD FRONT REACHES THE KEYS AREA. MARINERS SHOULD
STAY TUNED TO LATEST ADVISORIES AND WARNINGS FOR THIS EVENINGS EVENT.
&&
.AVIATION...
THROUGH 00Z...VFR CONDITIONS WILL PREVAIL MOST OF TODAY AT THE KEY
WEST AND MARATHON TERMINALS. BY LATE THIS AFTERNOON AND EARLY THIS
EVENING...A BAND OF SHOWERS AND PERHAPS A THUNDERSTORM WILL APPROACH
FROM THE GULF...WHICH SHOULD MOVE THROUGH BY AROUND 02Z. IN
ADDITION...WINDS WILL TURN SOUTH TO SOUTHWEST BY AFTERNOON...AND
INCREASE VIGOROUSLY BETWEEN 25 AND 40 KNOTS FROM THE SURFACE TO 3000
FEET LEADING TO PERHAPS SIGNIFICANT WIND SHEAR BY MID TO LATE
AFTERNOON. SEE THE LATEST SIGMETS FOR CONVECTIVE TRENDS AND AIRMETS
FOR TURBULENCE UPDATES.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR ALL KEYS COASTAL WATERS...
GMZ031-032-033-052-053-054-072-073-074-075.
GALE WATCH IN EFFECT FOR ALL KEYS COASTAL WATERS...
GMZ031-032-033-052-053-054-072-073-074-075.
&&
11/APA
VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWESTHazardous weather outlook, Feb 12, 4:18 PM EST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
418 PM EST FRI FEB 12 2010
UPDATED TO INSERT WIND ADVISORY FOR ALL THE FLORIDA KEYS
FLZ076-077-078-GMZ031-032-033-052-053-054-072-073-074-075-131100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
418 PM EST FRI FEB 12 2010
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL THE FLORIDA KEYS
UNTIL 10 PM...
...A WIND ADVISORY IS IN EFFECT FOR THE FLORIDA KEYS TONIGHT...
...A GALE WARNING IS IN EFFECT FOR ALL KEYS WATERS TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT
STRONG SOUTH TO SOUTHWEST WINDS WILL PRECEDE AN APPROACHING NARROW
SQUALL LINE THIS EVENING. A FEW SHOWERS AND THUNDERSTORMS MAY
PRODUCE WIND GUSTS IN EXCESS OF 58 MPH AS THE SQUALL LINE CROSSES
THE FLORIDA KEYS THIS EVENING. HENCE...A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM. OTHERWISE...SOUTH
WINDS OF AROUND 20 MPH WILL TURN SOUTHWEST AND INCREASE TO 25 TO 30
MPH THIS EVENING. WINDS WILL SHIFT NORTHWEST IN WAKE OF THE SQUALL
LINE LATE TONIGHT. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED
AREA OF LOW PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY IS IN
EFFECT FOR ALL THE FLORIDA KEYS TONIGHT FOR SUSTAINED WINDS OF 30 TO
39 MPH FOR A PERIOD OF ONE HOUR OR LONGER.
IN ADDITION...AN AREA OF LOW PRESSURE OVER THE EAST CENTRAL GULF OF
MEXICO WILL STRENGTHEN AS IT MOVES EAST ACROSS THE CENTRAL PORTION
OF THE FLORIDA PENINSULA TONIGHT. AS A RESULT...SOUTHWEST WINDS OF
NEAR 25 KNOTS WITH HIGHER GUSTS WILL TURN WEST NORTHWEST AND
INCREASE TO NEAR 30 KNOTS WITH GUSTS NEAR 40 KNOTS. HENCE...A GALE
WARNING IS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS SATURDAY AND SATURDAY NIGHT. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS MAY BE REQUIRED FOR OFFSHORE ATLANTIC WATERS SOUTH OF
THE AREA FROM THE MARQUESAS KEYS TO THE DRY TORTUGAS SUNDAY MORNING.
IN ADDITION...WIND CHILL READINGS MAY FALL BETWEEN 30 AND 35 IN THE
UPPER KEYS EARLY SUNDAY MORNING. AT PRESENT...THERE IS STILL SOME
UNCERTAINTY ON WHETHER A WIND CHILL ADVISORY CRITERIA (35 DEGREES OR
LOWER FOR A PERIOD OF 4 HOURS OR MORE) WILL BE MET FOR THE UPPER
KEYS EARLY SUNDAY MORNING.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SUNDAY AFTERNOON
THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS ARE ENCOURAGED TO REPORT WIND OBSERVATIONS TO THE
NATIONAL WEATHER SERVICE IN KEY WEST THIS EVENING AND TONIGHT.
APA
In the hours before
Special weather statement, Feb 12, 3:12 PM EST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
312 PM EST FRI FEB 12 2010
FLZ076-077-078-131000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
INCLUDING THE COMMUNITIES OF...KEY LARGO...MARATHON...KEY WEST
312 PM EST FRI FEB 12 2010
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL THE FLORIDA KEYS
UNTIL 10 PM...
...A WIND ADVISORY WILL LIKELY BE IN EFFECT THIS EVENING...
AN AREA OF LOW PRESSURE OVER THE EAST CENTRAL GULF OF MEXICO WILL
INTENSIFY FURTHER AS IT MOVES EAST ACROSS THE CENTRAL PORTION OF THE
FLORIDA PENINSULA TONIGHT. AS A RESULT...STRONG SOUTHWEST WINDS WILL
PRECEDE A NARROW SQUALL LINE. A FEW SHOWERS AND THUNDERSTORMS MAY
DELIVER WIND GUSTS IN EXCESS OF 58 MPH AS THE SQUALL LINE CROSSES
THE FLORIDA KEYS THIS EVENING. HENCE...A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM. OTHERWISE...SOUTH
WINDS OF AROUND 20 MPH WILL TURN SOUTHWEST AND INCREASE TO 25 TO 30
MPH THIS EVENING...THEN SHIFT TO NORTHWEST IN WAKE OF THE SQUALL
LINE. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED AREA OF LOW
PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY WILL LIKELY BE IN
EFFECT FOR THE FLORIDA KEYS TONIGHT. A WIND ADVISORY MEANS SUSTAINED
WINDS OF 30 TO 39 MPH WILL OCCUR FOR A PERIOD OF ONE HOUR OR
LONGER.
HIGH TEMPERATURES WILL STRUGGLE TO GET OUT OF THE LOWER 60S
SATURDAY...BEFORE DROPPING BETWEEN 40 AND 45 IN THE UPPER KEYS
SATURDAY NIGHT. WIND CHILL READINGS SHOULD MAY FALL TO NEAR 35
DEGREES IN THE UPPER KEYS EARLY SATURDAY NIGHT.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR CHANNEL
76 ON YOUR LOCAL CABLE TELEVISION SERVICE PROVIDER FOR THE LATEST
STATEMENTS CONCERNING THIS WEATHER EVENT ISSUED BY YOUR NATIONAL
WEATHER SERVICE RIGHT HERE IN KEY WEST.
APA
Special weather statement, Feb 12, 3:14 PM EST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
314 PM EST FRI FEB 12 2010
FLZ076-077-078-131000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
INCLUDING THE COMMUNITIES OF...KEY LARGO...MARATHON...KEY WEST
314 PM EST FRI FEB 12 2010
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL THE FLORIDA KEYS
UNTIL 10 PM...
...A WIND ADVISORY WILL LIKELY BE IN EFFECT THIS EVENING...
AN AREA OF LOW PRESSURE OVER THE EAST CENTRAL GULF OF MEXICO WILL
INTENSIFY FURTHER AS IT MOVES EAST ACROSS THE CENTRAL PORTION OF THE
FLORIDA PENINSULA TONIGHT. AS A RESULT...STRONG SOUTHWEST WINDS WILL
PRECEDE A NARROW SQUALL LINE. A FEW SHOWERS AND THUNDERSTORMS MAY
DELIVER WIND GUSTS IN EXCESS OF 58 MPH AS THE SQUALL LINE CROSSES
THE FLORIDA KEYS THIS EVENING. HENCE...A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM. OTHERWISE...SOUTH
WINDS OF AROUND 20 MPH WILL TURN SOUTHWEST AND INCREASE TO 25 TO 30
MPH THIS EVENING...THEN SHIFT TO NORTHWEST IN WAKE OF THE SQUALL
LINE. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED AREA OF LOW
PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY WILL LIKELY BE IN
EFFECT FOR THE FLORIDA KEYS TONIGHT. A WIND ADVISORY MEANS SUSTAINED
WINDS OF 30 TO 39 MPH WILL OCCUR FOR A PERIOD OF ONE HOUR OR
LONGER.
HIGH TEMPERATURES WILL STRUGGLE TO GET OUT OF THE LOWER 60S
SATURDAY...BEFORE DROPPING BETWEEN 40 AND 45 IN THE UPPER KEYS
SATURDAY NIGHT. WIND CHILL READINGS SHOULD MAY FALL TO NEAR 35
DEGREES IN THE UPPER KEYS EARLY SATURDAY NIGHT.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR CHANNEL
76 ON YOUR LOCAL CABLE TELEVISION SERVICE PROVIDER FOR THE LATEST
STATEMENTS CONCERNING THIS WEATHER EVENT ISSUED BY YOUR NATIONAL
WEATHER SERVICE RIGHT HERE IN KEY WEST.
APA
Special weather statement, Feb 12, 4:16 PM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
416 PM EST FRI FEB 12 2010
FLZ076-077-078-131000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
INCLUDING THE COMMUNITIES OF...KEY LARGO...MARATHON...KEY WEST
416 PM EST FRI FEB 12 2010
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL THE FLORIDA KEYS
UNTIL 10 PM...
...A WIND ADVISORY IS IN EFFECT FOR ALL THE KEYS...
AN AREA OF LOW PRESSURE OVER THE EAST CENTRAL GULF OF MEXICO WILL
INTENSIFY FURTHER AS IT MOVES EAST ACROSS THE CENTRAL PORTION OF THE
FLORIDA PENINSULA TONIGHT. AS A RESULT...STRONG SOUTHWEST WINDS WILL
PRECEDE A NARROW SQUALL LINE. A FEW SHOWERS AND THUNDERSTORMS MAY
DELIVER WIND GUSTS IN EXCESS OF 58 MPH AS THE SQUALL LINE CROSSES
THE FLORIDA KEYS THIS EVENING. HENCE...A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM. OTHERWISE...SOUTH
WINDS OF AROUND 20 MPH WILL TURN SOUTHWEST AND INCREASE TO 25 TO 30
MPH THIS EVENING...THEN SHIFT TO NORTHWEST IN WAKE OF THE SQUALL
LINE. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED AREA OF LOW
PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY IS IN EFFECT FOR THE
FLORIDA KEYS TONIGHT. A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO
39 MPH WILL OCCUR FOR A PERIOD OF ONE HOUR OR LONGER.
OTHERWISE...HIGH TEMPERATURES WILL STRUGGLE TO GET OUT OF THE LOWER
60S SATURDAY...BEFORE DROPPING BETWEEN 40 AND 45 IN THE UPPER KEYS
SATURDAY NIGHT. WIND CHILL READINGS MAY FALL TO BETWEEN 30 AND 35
DEGREES IN THE UPPER KEYS SATURDAY NIGHT. HENCE..A WIND CHILL
ADVISORY MAY BE REQUIRED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR CHANNEL
76 ON YOUR LOCAL CABLE TELEVISION SERVICE PROVIDER FOR THE LATEST
STATEMENTS CONCERNING THIS WEATHER EVENT ISSUED BY YOUR NATIONAL
WEATHER SERVICE RIGHT HERE IN KEY WEST.
APA
Local storm report, Feb 12, 5:25 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
525 PM EST FRI FEB 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM MARINE TSTM WIND 8 ENE FORT JEFFERSON AT 24.69N 82.77W
02/12/2010 M59 MPH GMZ075 XX C-MAN STATION
PULASKI SHOAL C-MAN RECORDED A WIND GUST OF 52 KNOTS FROM
THE SOUTHWEST AS A STRONG LINE OF THUNDERSTORMS MOVED
EAST AT 45 KNOTS.
&&
MPARKEThunderstorm Wind, Monroe
- When
- February 12, 6:51 PM EST
- Where
- Monroe County, 2.24 mi NE of Long Key
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 24.840, -80.791
A wind gust of 50 knots (58 mph) was measured at a Citizen Weather Observer Station at the Florida Keys Aqueduct Authority Pumping Station on Long Key.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Alabama, February 12, 20102 deaths · 1 injured · 33 events
- Heavy Snow and Winter Weather in Georgia, February 12 to 13, 20101 death · 6 injured · 97 events
- High Surf in Puerto Rico, February 12, 20101 death · 1 event
- Heavy Snow in South Carolina, February 12 to 13, 2010$146,000 · 50 events
- Heavy Snow in Georgia, February 12 to 13, 2010$35,000 · 13 events
- Winter Storm in Alabama, February 12, 201034 events
- Winter Storm and Winter Weather in North Carolina, February 12 to 13, 201031 events
- Winter Storm in South Carolina, February 12 to 13, 201018 events
- Winter Weather in North Carolina, February 12 to 13, 201018 events
- Marine Thunderstorm Winds in Gulf of Mexico, February 12, 201056 kt wind · 16 events
- Heavy Snow in South Carolina, February 12 to 13, 201015 events
- Heavy Snow in North Carolina, February 12 to 13, 201015 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 217170.